Multicolored parallelisms of isomorphic spanning trees

S. Akbari*, A. Alipour, Hung-Lin Fu, Y. H. Lo

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

7 Scopus citations


A subgraph in an edge-colored graph is multicolored if all its edges receive distinct colors. In this paper, we prove that a complete graph on 2m (m ≠ 2) vertices K2m can be properly edge-colored with 2m - 1 colors in such a way that the edges of K2m can De partitioned into m multicolored isomorphic spanning trees.

Original languageEnglish
Pages (from-to)564-567
Number of pages4
JournalSIAM Journal on Discrete Mathematics
Issue number3
StatePublished - 1 Dec 2006


  • Complete graph
  • Multicolored tree
  • Parallelism

Fingerprint Dive into the research topics of 'Multicolored parallelisms of isomorphic spanning trees'. Together they form a unique fingerprint.

Cite this